MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)

ROCHE DIAGNOSTICS ELECSYS CA 19-9; TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Catalog Number 11776193122
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas e411 rack is (b)(6).The field service engineer (fse) cleaned the gripper and performed a precision check which showed normal analyzer function.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable ca 19-9 elecsys result from one patient sample tested on the cobas e411 rack.The initial result was 2.77 u/ml.The first repeat result was 51.01 u/ml.The second repeat result was 3.00 u/ml.The reporter stated that they expected the lower results.
 
Additional Manufacturer Narrative
The investigation reviewed the calibration data; the calibration signals started high but through time, the signals started falling steadily with each calibration being lower than the previous one.The investigation reviewed the qc data provided (23-oct-2023 for qc level 1 and 28-sep-2023 for qc level 2).The qc level 1 trace showed five results that were out of the -3 standard deviation (sd) range.The rest of the results were around the target value.The qc level 2 trace showed results around the target range.It was not possible to evaluate the qc accurately for the date of event as the customer only provided screenshots of the qc data.Based on the information provided, the cause of the event could not be determined.The provided data do not indicate a reagent issue.

Brand Name
ELECSYS CA 19-9
Common Device Name
TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18130974
Report Number1823260-2023-03598
Device Sequence Number7752723
Product Code NIG
UDI-Device Identifier04015630904297
UDI-Public04015630904297
Combination Product (Y/N)Y
Initial Reporter CountrySI
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11776193122
Device Lot Number705691
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown